American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 289 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] H. Hudzik, A. Kaminska and M. Mastylo. On the dual of Orlicz--Lorentz space. Proc. Amer. Math. Soc. 130 (2002) 1645-1654. MR 1887011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Paul MacManus and Carlos Pérez. Trudinger inequalities without derivatives. Trans. Amer. Math. Soc. 354 (2002) 1997-2012. MR 1881027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] J. E. Gilbert, Y. S. Han, J. A. Hogan, J. D. Lakey, D. Weiland and G. Weiss. Smooth molecular decompositions of functions and singular integral operators. Memoirs of the AMS 156 (2002) MR 1880991.
Book volume table of contents   

[94] R. V. Shvydkoy. The largest linear space of operators satisfying the Daugavet equation in $ L_{1}$. Proc. Amer. Math. Soc. 130 (2002) 773-777. MR 1866033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Wolfgang Desch and Ronald Grimmer. On the wellposedness of constitutive laws involving dissipation potentials. Trans. Amer. Math. Soc. 353 (2001) 5095-5120. MR 1852096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Jan Malý and Lubos Pick. An elementary proof of sharp Sobolev embeddings. Proc. Amer. Math. Soc. 130 (2002) 555-563. MR 1862137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Alexei Yu. Karlovich and Lech Maligranda. On the interpolation constant for Orlicz spaces. Proc. Amer. Math. Soc. 129 (2001) 2727-2739. MR 1838797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Michael Brian Korey. Correction to ``Optimal factorization of Muckenhoupt weights''. Trans. Amer. Math. Soc. 353 (2001) 839-851. MR 1806041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Michael Brian Korey. Optimal factorization of Muckenhoupt weights. Trans. Amer. Math. Soc. 352 (2000) 5251-5262. MR 1694375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Alexander Borichev. On weighted polynomial approximation with monotone weights. Proc. Amer. Math. Soc. 128 (2000) 3613-3619. MR 1694450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Jesús Bastero, Mario Milman and Francisco J. Ruiz. Commutators for the maximal and sharp functions. Proc. Amer. Math. Soc. 128 (2000) 3329-3334. MR 1777580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Si-Kit Chung and Denny Leung. On order continuous norms. Proc. Amer. Math. Soc. 128 (2000) 1971-1974. MR 1664353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Daniel Wulbert. Annihilating a subspace of $L_1$ with the sign of a continuous function. Proc. Amer. Math. Soc. 128 (2000) 2431-2438. MR 1662234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] A. Ait Taleb and E. Hanebaly. A fixed point theorem and its application to integral equations in modular function spaces. Proc. Amer. Math. Soc. 128 (2000) 419-426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Natan Krugljak, Lech Maligranda and Lars Erik Persson. On an elementary approach to the fractional Hardy inequality. Proc. Amer. Math. Soc. 128 (2000) 727-734. MR 1676324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] L. Rodríguez-Piazza and M. C. Romero-Moreno. Operator ideal norms on $L^p$. Trans. Amer. Math. Soc. 352 (2000) 379-395. MR 1473454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Jesús Bastero, Mario Milman and Francisco J. Ruiz. Rearrangement of Hardy-Littlewood maximal functions in Lorentz spaces. Proc. Amer. Math. Soc. 128 (2000) 65-74. MR 1641637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Alfredo N. Iusem, Carlos A. Isnard and Dan Butnariu. A mixed Hölder and Minkowski inequality. Proc. Amer. Math. Soc. 127 (1999) 2405-2415. MR 1487373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] A. Ait Taleb and E. Hanebaly. A fixed point theorem and its application to integral equations in modular function spaces. Proc. Amer. Math. Soc. 127 (1999) 2335-2342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Steve Hudson and Mark Leckband. A sharp exponential inequality for Lorentz-Sobolev spaces on bounded domains. Proc. Amer. Math. Soc. 127 (1999) 2029-2033. MR 1643410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Bruno Franchi and Maria Carla Tesi. A finite element approximation for a class of degenerate elliptic equations. Math. Comp. 69 (2000) 41-63. MR 1642821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Wang Baoxiang and Wang Tingfu. Support functionals and smooth points in abstract $M$ spaces. Proc. Amer. Math. Soc. 127 (1999) 1761-1770. MR 1487344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Andrea Cianchi. Hardy inequalities in Orlicz spaces. Trans. Amer. Math. Soc. 351 (1999) 2459-2478. MR 1433113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Dale E. Alspach. Tensor products and independent sums of $\scr L_p$-spaces, $1<p<\infty $. Memoirs of the AMS 138 (1999) MR 1469150.
Book volume table of contents   

[115] Lech Drewnowski and Iwo Labuda. Copies of $c_0$ and $\ell_\infin$ in topological Riesz spaces. Trans. Amer. Math. Soc. 350 (1998) 3555-3570. MR 1466947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Joan Cerdà and Joaquim Martín. Conjugate Hardy's inequalities with decreasing weights. Proc. Amer. Math. Soc. 126 (1998) 2341-2344. MR 1443375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] David E. Edmunds, Petr Gurka and Bohumír Opic. Norms of embeddings of logarithmic Bessel potential spaces. Proc. Amer. Math. Soc. 126 (1998) 2417-2425. MR 1451796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Pawe\l Kolwicz and Ryszard Pluciennik. $P$-convexity of Orlicz-Bochner spaces. Proc. Amer. Math. Soc. 126 (1998) 2315-2322. MR 1443391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Lech Drewnowski and Iwo Labuda. Lacunary convergence of series in $L_0$. Proc. Amer. Math. Soc. 126 (1998) 1655-1659. MR 1443149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Yunan Cui, Henryk Hudzik and Hongwei Zhu. Maluta's coefficient in Musielak-Orlicz sequence spaces equipped with the Orlicz norm. Proc. Amer. Math. Soc. 126 (1998) 115-121. MR 1389512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 289 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia